# SDR CALA2021100601778

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 606 hours, 235 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: LEAP1B28G05
- Part serial: 60A322
- Condition: None
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

3 POSSBL COMPSSR STALLS 1AT V1 OTHR 2 INFLT L ENG THRUST LITE IL L REFERENCE L/P 7163041 & EGC ENGINE R/R ENGINE 1 POWER PLANT REMOVAL I.A.W. A.M.M. 71-00-02-000-801-G00. ACCOMPLISHED TASKS LETTER STEP H PREPARE FOR REMOVAL UP TO AND INCLUDING STEP 18 FAN COWL REMOVAL. T/R DEACTIVATION FOR GROUND MAINTENANCE ACCOMPLISHED AS WELL IN PREPARATION FOR INLET COWL REMOVAL.
